MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; THREE PEG PATELLA 35MM

EXACTECH, INC. OPTETRAK; THREE PEG PATELLA 35MM
Model Number 200-02-35
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.
 
Event or Problem Description
As reported, approximately 10.09 years since initial implant, this male patient with bmi 22.7 underwent a left side tka and was implanted with an exactech uhmwpe insert, serial # (b)(4).On (b)(6) 2021, the patient underwent revision due to aseptic loosening.No additional information is available or forthcoming.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) loosening.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision x-rays were not provided.(d10) concomitant device(s): 200-02-35, 2035253 - three peg patella 35mm section h11: *the following sections have corrected information: (d4) catalog number: 02-012-35-4015, serial number: (b)(6), expiration date: 20-may-2017, unique identifier (udi) #: (b)(4).(d10) concomitant medical products: see h10.(g4) pma/510(k)number: k033883.(h4) device manufacture date: 29-oct-2009.

Brand Name
OPTETRAK
Common Device Name
THREE PEG PATELLA 35MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13450393
Report Number1038671-2022-00163
Device Sequence Number6199450
Product Code JWH
UDI-Device Identifier10885862001917
UDI-Public10885862001917
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2017
Device Model Number200-02-35
Device Catalogue Number02-012-35-4015
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale